# SDR AWXA200500115

- Difficulty date: January 8, 2005
- Submitted: February 1, 2005
- Operation: Air carrier
- Aircraft: N327AW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23507
- Aircraft time: 55,400 hours, 37,191 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 693535214
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-17 CHECK A 5/16 INCH CRACK WAS FOUND IN STRINGER TIE CLIP AT BS 867, STR 1.  MAINTENANCE REMOVED CRACKED STRINGER TIE CLIP AT BS 867, STR 1; FABRICATED A NEW REPLACEMENT TIE CLIP PER DWG 69-35352; INSTALLED REPAIR PART IAW B737-300 SRM 51-40-02, FIG 3, 4, 6, 7, AND 8.
